# SDR NOCA00710

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: BS06374051
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 AND R4 LAV SMOKE DETECTORS SOUNDED, NO SMOKE OR FIRE WAS FOUND UPON INSPECTION.  ACCOMPLISHED PROCEDURES IAW FIM 26-13-00 FIG 103 STEPS 1 THRU 6 SYSTEM TESTED SATISFACTORY.
